# SDR FDEA202208031847

- Difficulty date: August 3, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 93,768 hours, 19,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND FIXED LEADING EDGE SKIN   CORNER 13 AT STATION XOS 657 ( SLAT TRACK #10 CUTOUT , AFT INBOARD CORNER ) FOUND   CRACK APPROXIMATE 0.15 " RIGHT HAND FIXED LEADING EDGE SKIN CORNER 13 AT STATION XOS 657 (SLAT TRACK #10   CUTOUT, AFT INBOARD CORNER ) REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 7   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
